# SDR IPXA2025070928857

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,907 hours, 17,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LEVER WAS EXTREMELY DIFFICULT TO DISARM AFTER SHUTDOWN PRIOR TO OPENING DOOR. PERFORMED OPERATIONAL TEST OF THE MAIN DOOR SLIDE LEVER REF. AMM 25-61-21/401. OPS CHECK GOOD. NO DEFECTS NOTED. BACK PRESSURE CAUSED DUE TO GROUND AC CART WAS CONNECTED BEFORE OPENING MAIN DOOR.  AIRCRAFT OK FOR SERVICE.
